The Horse Forum

The Horse Forum (/)
-   Rider Wellness (http://www.horseforum.com/rider-wellness/)
-   -   Cefprozil? (http://www.horseforum.com/rider-wellness/cefprozil-148435/)

howrsegirl123 01-01-2013 01:28 PM

Cefprozil?
 
Okay, this doesn't have to do with riding but anyway...
I'm taking cefprozil for a sinus infection, this is day 6. My symptoms are gone. But yesterday I started noticing symptoms of a bladder infection; I've had two before and this feels the same; having to go a lot, lots of burning. But it can't be a bladder infection, can it? Wouldn't the antibiotic take care of it?
Posted via Mobile Device

cakemom 01-01-2013 01:37 PM

Well, could be a yeast infection from the antibiotics. I'd call the doc and get some diflucan.
Posted via Mobile Device

howrsegirl123 01-01-2013 01:59 PM

What are the symptoms of a yeast infection?
Posted via Mobile Device

cakemom 01-01-2013 02:06 PM

Avoiding Vaginal Yeast Infections When You're Prescribed an Antibiotic - Yeast Infection Center - EverydayHealth.com
Posted via Mobile Device

howrsegirl123 01-01-2013 02:10 PM

I don't have those symptoms...my burning is inside, like in my lower stomach.
Posted via Mobile Device

SouthernTrails 01-01-2013 04:00 PM

Quote:

Originally Posted by howrsegirl123 (Post 1823578)
I don't have those symptoms...my burning is inside, like in my lower stomach.
Posted via Mobile Device

Did you increase you water intake while take Cefpro?

It is advised to drink at least and extra Quart of water per pill you take.

After the fact, extra water may help, yogurt to replace the good bacteria that the Cefpro killed may also help, but at this stage (after the fact) you may need to see a doctor.

.

Saddlebag 01-01-2013 10:19 PM

Antibiotics kill off certain bugs which allow others to run rampant. Call your doctor.


All times are GMT -4. The time now is 04:49 PM.

Powered by vBulletin® Version 3.8.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Search Engine Friendly URLs by vBSEO 3.6.0